On the Weak Isomorphism of Strictly Ergodic Homeomorphisms.
Monatshefte für Mathematik, Tome 108 (1989) no. 2-3, pp. 39-46
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1989__108_2-3_178435,
author = {Mariusz Lemanczyk},
title = {On the {Weak} {Isomorphism} of {Strictly} {Ergodic} {Homeomorphisms.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {39--46},
year = {1989},
volume = {108},
number = {2-3},
zbl = {0679.28008},
url = {http://geodesic.mathdoc.fr/item/MOMA_1989__108_2-3_178435/}
}
Mariusz Lemanczyk. On the Weak Isomorphism of Strictly Ergodic Homeomorphisms.. Monatshefte für Mathematik, Tome 108 (1989) no. 2-3, pp. 39-46. http://geodesic.mathdoc.fr/item/MOMA_1989__108_2-3_178435/